Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla Side EFfects
Sep 13, 2006

I am a recent HAART patient. I began nearly 6 months ago with Sustiva and Truvada. Nearly one month ago, I switched to Atripla. Now, I'm having extreme side effects, that I did not have while taking Sustiva and Truvada seperately. The side effects include nausea, vomiting, fatigue, dizziness (even while I'm lying down), restlessness, muscle pains, etc. I have tried taking the pill in the morning, but the GI problems increase. I tried taking it at night, and the fatigue increases. What should I do?

Response from Dr. Henry

Your body may be handling the mixture of drugs in Atripla different that the separate Truvada/Sustiva components. In the absence of any other clear cause of your new symptoms I would discuss with your HIV specialist the possibility of switching back to the Truvada + Sustiva to see if the symptoms improve or resolve. KH



Previous
where are these awful side-effects?
Next
Vomiting without notice

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement